# SDR 2008UALA02333

- Difficulty date: April 18, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 58,545 hours, 21,862 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Will Not Arm
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 3R WILL NOT ARM.  ADJUSTED/REPAIRED DOOR 3R, OPS CHECKED GOOD, ARMS/DISARMS NORMALLY.
